# SDR AALA201510209005

- Difficulty date: October 6, 2015
- Submitted: October 20, 2015
- Operation: Air carrier
- Aircraft: N539UW
- Make and model: Airbus A321-231
- Aircraft serial: 4082
- Aircraft time: 20,206 hours, 7,877 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D53480043205
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SY6 CHECK, CORROSION ON BEAM AT FRAME 68, RBL 50.  REPAIRED BEAM IAW SRM 53-41-14-201 REPAIR PRINCIPLE 5.
